Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What are the side effects of a tampon left deep inside vagina for weeks ?

hi Dr Grief. my name is AAAA im 17 and i have a really messed up issue! Yesterday i found a 1 week old tampon lodged far up inside my vagina then JUST then i found ANOTHER one which would have been there for about a week aswell. I feel sick in the stomach and feel very tired and im scared because ive heard women can die from Toxic Shock Syndrom from having a tampon in for too long. I even had sex while they were in there (before i was aware ofcourse) and the guy didnt feel anything different and neither did I. Also, the smell was putrid when i got them out. HELP! Thanks
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  431
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The side effects and risks are any. These can range from a mild infection to toxic shock syndrome. Now that it has been detected get it removed as soon as possible.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor